# SDR ZZDA070123125

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 3250 · Landing Gear Steering System
- Part: Support Fitting
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  NLG STEERING VALVE SUPPORT FITTING CRACKED.  REPLACED NLG STEERING VALVE SUPPORT FITTING AT STA 83.5 PER MDC DRAWING 5910098 REV R DATED 01-24-06.
